Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 10, 2019, 6:21 PM EDT for Sumter County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2019, 6:21 PM EDT (22:21 UTC)
- Expired
- Sep 10, 2019, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WWUS82 KFFC 102221
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Tue Sep 10 2019
GAZ092-104-102245-
Schley GA-Sumter GA-
621 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY AND SUMTER
COUNTIES UNTIL 645 PM EDT...
At 621 PM EDT...a line of strong thunderstorms was along a line
extending from near New Era to near Methvins...and moving west at 10
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Leslie, Andersonville, De Soto, Desoto, Lamar, New Era, La
Crosse, Huntington, Pennington, Friendship, Maddox, Methvins and
Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3215 8443 3221 8414 3219 8413 3219 8411
3211 8400 3210 8400 3209 8398 3207 8399
3206 8398 3205 8398 3205 8397 3204 8396
3191 8412 3192 8421
TIME...MOT...LOC 2221Z 074DEG 8KT 3215 8415 3208 8405
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 10, 5:09 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 10, 5:09 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
509 PM EDT Tue Sep 10 2019
.UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.
&&
.PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/
SHORT TERM /Tonight through Wednesday Night/...
To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.
Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.
The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.
King
LONG TERM /Thursday through Tuesday/...
Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.
20
CLIMATE...
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.
//ATL Confidence...18Z Update...
High confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 93 69 95 / 20 10 5 10
Atlanta 72 93 72 95 / 30 10 5 10
Blairsville 64 87 64 88 / 20 40 20 20
Cartersville 70 95 69 96 / 30 10 5 20
Columbus 73 95 72 95 / 30 5 5 10
Gainesville 70 92 70 95 / 20 20 5 20
Macon 71 94 69 95 / 30 5 5 10
Rome 70 95 70 96 / 30 10 5 20
Peachtree City 71 94 70 96 / 30 10 5 10
Vidalia 72 93 71 92 / 20 10 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...NListemaa
LONG TERM....20
AVIATION...KingHazardous weather outlook, Sep 10, 11:30 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1130 AM EDT Tue Sep 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1130 AM EDT Tue Sep 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Very warm temperatures combined with increasing humidity will result in heat index values between 100 and 103 today for much of central and portions of north Georgia. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered thunderstorms are expected this afternoon into the early evening, mainly west of a Homer to Atlanta to Macon line. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Above normal temperatures will persist through Friday. The combination of temperatures in the 90s coupled with high humidity will result in heat indices in the upper 90s to around 100 degrees. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered, mainly afternoon and evening thunderstorms will be possible through Friday. By this weekend, there is the potential to see more widespread thunderstorms. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Sep 10, 6:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 NNE BROOKHAVEN 33.87N 84.33W
09/10/2019 E0.70 INCH DEKALB GA EMERGENCY MNGR
REPORTS OF DIME SIZED HAIL IN BROOKHAVEN GA.
&&
EVENT NUMBER FFC1900735
TVSpecial weather statement, Sep 10, 6:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Tue Sep 10 2019
GAZ032-033-043-044-102245-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
610 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB AND NORTHERN SOUTH FULTON COUNTIES UNTIL
645 PM EDT...
At 610 PM EDT...a strong thunderstorm was over Sweetwater Creek State
Park, or 7 miles east of Douglasville...moving southwest at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, Smyrna, Austell, Lithia Springs, Sweetwater
Creek State Park, Six Flags Over Georgia, Sandtown and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3387 8459 3377 8445 3365 8462 3376 8474
TIME...MOT...LOC 2210Z 038DEG 5KT 3374 8461
HAIL...0.25IN
WIND...50MPHLocal storm report, Sep 10, 6:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 ESE DUNWOODY 33.94N 84.32W
09/10/2019 E0.70 INCH DEKALB GA EMERGENCY MNGR
DIME SIZED HAIL REPORTED IN DUNWOODY GA.
&&
EVENT NUMBER FFC1900736
TVSpecial weather statement, Sep 10, 6:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Tue Sep 10 2019
GAZ067-068-102245-
Meriwether GA-Pike GA-
614 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MERIWETHER AND PIKE
COUNTIES UNTIL 645 PM EDT...
At 614 PM EDT...a strong thunderstorm was over Hilltop, or near
Zebulon...moving west at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Zebulon, Molena, Meansville, Gay, Alvaton, Hilltop, Lifsey Springs
and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3312 8430 3304 8430 3300 8461 3318 8461
3316 8442
TIME...MOT...LOC 2214Z 089DEG 9KT 3310 8446
WIND...40MPHSpecial weather statement, Sep 10, 6:17 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Tue Sep 10 2019
GAZ057-102245-
Henry GA-
617 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY COUNTY UNTIL
645 PM EDT...
At 617 PM EDT...a strong thunderstorm was near Luella, or near
McDonough...moving west at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Hampton, Locust Grove, Blacksville and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3343 8430 3344 8429 3347 8429 3344 8409
3339 8407 3334 8411 3335 8425 3335 8431
TIME...MOT...LOC 2217Z 099DEG 9KT 3339 8421
WIND...40MPHSpecial weather statement, Sep 10, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Tue Sep 10 2019
GAZ092-104-102245-
Schley GA-Sumter GA-
621 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCHLEY AND SUMTER
COUNTIES UNTIL 645 PM EDT...
At 621 PM EDT...a line of strong thunderstorms was along a line
extending from near New Era to near Methvins...and moving west at 10
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Leslie, Andersonville, De Soto, Desoto, Lamar, New Era, La
Crosse, Huntington, Pennington, Friendship, Maddox, Methvins and
Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3215 8443 3221 8414 3219 8413 3219 8411
3211 8400 3210 8400 3209 8398 3207 8399
3206 8398 3205 8398 3205 8397 3204 8396
3191 8412 3192 8421
TIME...MOT...LOC 2221Z 074DEG 8KT 3215 8415 3208 8405
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Sep 10, 2:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Sep 10, 3:13 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Sep 10, 3:15 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Sep 10, 3:21 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Sep 10, 3:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | FFC | Bleckley | 23 min |
| Sep 10, 4:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Sep 10, 4:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Sep 10, 4:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | FFC | Stewart | 20 min |
| Sep 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Pulaski, Twiggs | 46 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Sep 10, 4:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 10, 4:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 10, 4:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Sep 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 45 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Sep 10, 5:06 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Sep 10, 5:09 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Sep 10, 5:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 10, 5:26 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
| Sep 10, 5:33 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 27 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Sep 10, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Henry | 32 min |
| Sep 10, 5:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Sep 10, 5:46 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Sep 10, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Sep 10, 5:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Sep 10, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Sep 10, 6:00 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Sep 10, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 10, 6:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 10, 6:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Sep 10, 6:06 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Sep 10, 6:08 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Sep 10, 6:10 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 10, 6:14 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Sep 10, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 28 min |
| Sep 10, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Sep 10, 6:32 PM EDT | Special Weather Statement | FFC | Glascock | 43 min |
| Sep 10, 6:33 PM EDT | Special Weather Statement | FFC | Morgan | 42 min |
| Sep 10, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 42 min |
| Sep 10, 6:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Sep 10, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 10, 6:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Sep 10, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 10, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Sep 10, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Sep 10, 7:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Sep 10, 7:03 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 27 min |
| Sep 10, 7:21 PM EDT | Special Weather Statement | FFC | Glascock | 9 min |
| Sep 10, 7:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Sep 10, 7:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 10, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 45 min |
| Sep 10, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 42 min |
| Sep 10, 7:35 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Sep 10, 7:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.